MathSciNet Relay Station
MathSciNet bibliographic data
MR2209954 53C38
Bryant, Robert L. ${\rm SO}(n)$-invariant special Lagrangian submanifolds of ${\Bbb C}^{n+1}$ with fixed loci. Chinese Ann. Math. Ser. B 27 (2006), no. 1, 95–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement